International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 1, Pages 57-61
A fixed point theorem for a nonlinear type contraction
Department of Mathematics, University of Wyoming, Laramie, Wyoming 82071, China
Received 31 January 1978
Copyright © 1978 S. A. Husain and V. M. Sehgal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A well-known result of Boyd and Wong  on nonlinear contractions is extended. Several other known results are obtained as special cases.